Next Article in Journal
Group Classification of Coupled Diffusion System with Applications in Soil Science
Previous Article in Journal
Two-Dimensional Flow in a Deformable Channel with Porous Medium and Variable Magnetic Field
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(4), 685-696; doi:10.3390/mca15040685

Symmetry Reductions of a Flow with Power Law Fluid and Contaminant-Modified Viscosity

Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg, Private Bag 3, Wits, 2050, South Africa
*
Authors to whom correspondence should be addressed.
Published: 1 December 2010
Download PDF [259 KB, uploaded 8 April 2016]

Abstract

In this study symmetry analysis is carried out for a system dealing with nonreactive pollutant transport along a single channel. Constitutive equations obeying a power law fluid are used in the description of the mathematical problem. We obtain forms of the source term for which the governing system admits extra point symmetries. Invariant solutions which satisfy physical boundary conditions are constructed. In some cases we resort to numerical methods to obtain approximate solutions.
Keywords: Power law fluid; nonlinear system; symmetry reductions; invariant and numerical solutions Power law fluid; nonlinear system; symmetry reductions; invariant and numerical solutions
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Moitsheki, R.J.; Abelman, S.; Hayat, T. Symmetry Reductions of a Flow with Power Law Fluid and Contaminant-Modified Viscosity. Math. Comput. Appl. 2010, 15, 685-696.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top